On the linear stability of solitons and hairy black holes with a negative cosmological constant: the even-parity sector

Winstanley, E. orcid.org/0000-0001-8964-8142 and Sarbach, O. (2002) On the linear stability of solitons and hairy black holes with a negative cosmological constant: the even-parity sector. Classical and Quantum Gravity, 19 (4). pp. 689-723. ISSN 0264-9381

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2002 IOP Publishing Ltd. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Yang-Mills theory; equations; fields
Dates:
  • Published: 21 February 2002
  • Published (online): 29 January 2002
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 14:24
Last Modified: 29 Mar 2018 13:33
Published Version: http://dx.doi.org/10.1088/0264-9381/19/4/305
Status: Published
Publisher: IOP Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1088/0264-9381/19/4/305

Share / Export

Statistics